# SDR UPS01436145

- Difficulty date: June 8, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- Aircraft time: 74,753 hours, 20,928 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - L1 DR EXTERIOR SURFACE FOUND CRACKED AT APPROX BS 460 WL 220.  SKIN REPAIRED AS PER SRM 52-10-02 FIG 9.
